Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Loose bowels with waxy objects, changed diet with increase in leafy green intake. Should I worry ?

OK... I have recently (past 2 weeks) changed my diet to one where I have cut out most all processed foods and have increased my vegetable and leafy greens intake. I am already feeling better in general. My question is in regards to bowel elimination today. It was a bit loose, but not like diarrhea , however the worrying part is that I noticed 6-7 floating white objects that were a little larger than a jelly bean among the rest. They had a waxy appearance and there seemed to be no unusual smell. Is this something I should worry about?
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
The floting white objects caused by Hook worm infestation.The bitterness contant greens may dilute the bowel and eliminate the worms also.Intestinal mucosa will float with stools due to ulceration of stomach.
Under go complete motion examination for further investigation.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor